# SDR EPUA20180518001

- Difficulty date: May 16, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- Aircraft time: 25,256 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR WILL NOT EXTEND PROPERLY.  ABLE TO EXTEND THE GEAR AND LANDED WITHOUT INCIDENT.  OPEN.
